×

Found 53 Documents (Results 1–53)

The Cesàro and Copson operators on the spaces \(L^p(\mathbb{R}_+^2)\) and \(L^p(\mathbb{T}^2)\). (English) Zbl 1050.42007

Leindler, L. (ed.) et al., Functions, series, operators. Alexits memorial conference in honor of the 100th anniversary of the birth of Professor George Alexits (1899–1978), Budapest, Hungary, August 9–13, 1999. Budapest: János Bolyai Mathematical Society (ISBN 963-9453-00-5/hbk). 327-338 (2002).
MSC:  42B05 42B10 47B38
PDFBibTeX XMLCite

Copson’s inequalities for series and their variations. (English) Zbl 0765.26005

General inequalities 6, Proc. 6th Int. Conf., Oberwolfach/Ger. 1990, ISNM 103, 49-58 (1992).
MSC:  26D15 46A45
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field